# SDR DHL9671555D

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND LEFT W/W PRESSURE DECK SUPPORT ANGLE CRACKED AT OUTBOARD AFT CORNER.  CUT OUT CRACKED AREA AND INSTALLED ANGLE REPAIR PER SRM 51-40-4, 8 INCHES BY 2 INCHES.
